# SDR AALA2019013189023

- Difficulty date: January 27, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N283AY
- Make and model: Airbus A330-243
- Aircraft serial: 1076
- Aircraft time: 39,138 hours, 5,805 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF, FLEX POWER, FLIGHT DECK ODOR, TRANSIENT, MILD, CLEARED WITHIN 5 MINUTES AFTER CLIMB THRUST. REPLACED THE RIGHT PACK COMPONENTS. LEAK CHECK AND OPERATIONS CHECK GOOD  IAW TSI PERFORMED JC 33L00021001, AND JC 33L00071001.
